Your browser is no longer supported

For the best possible experience using our website we recommend you upgrade to a newer version or another browser.

Your browser appears to have cookies disabled. For the best experience of this website, please enable cookies in your browser

We'll assume we have your consent to use cookies, for example so you won't need to log in each time you visit our site.
Learn more

MHRA recalls immunodeficiency drug

  • Comment

A drug used in treatment of patients with immunodeficiency syndromes has been recalled under a Class 2 drug alert issued by the MHRA.

Octagam intravenous immunoglobulin 5 per cent and 10 per cent has been recalled because of reports of blood clots in arteries and veins.

Health professionals are advised not to use any stocks of the drugs, to return stocks to the manufacturer, and to be vigilant for signs of thromboembolic events in patients who have recently received the drugs.

Read more

Click here to visit the MHRA website

  • Comment

Have your say

You must sign in to make a comment

Please remember that the submission of any material is governed by our Terms and Conditions and by submitting material you confirm your agreement to these Terms and Conditions. Links may be included in your comments but HTML is not permitted.

Related Jobs